# SDR AU981397

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-36-375
- Engine: Lyc IO720D1C
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIN STRUCTURE EXTENSIVELY CORRODED.  FORWARD ATTACHMENT POINT, REAR SPAR AND LOWER RIB AS WELL AS THE INNER SKIN AND UPPER FIN STRUCTURE CORRODED.
